How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask brisadog Your Own Question
Category: Dog Veterinary
Satisfied Customers: 6785
Experience:  dasdasd
Type Your Dog Veterinary Question Here...
brisadog is online now
A new question is answered every 9 seconds

My dog ate an entire bag of Composure Soft Chews, a calming

Customer Question

My dog ate an entire bag of Composure Soft Chews, a calming support formula, with Thiamine, Colostrum calming complex and L-Theanine 6.77 oz. total. It's a homeopathic supplement. She seems fine but not sure if I should be worried...take her to an emergency pet hospital.
Submitted: 6 years ago via Maybeckvet.
Category: Dog Veterinary
Expert:  brisadog replied 6 years ago.

This should not be a problem. At most, you may see some GI upset. This is a very benign supplement, and the dosage is quite variable.


Good luck with Sage!


Customer: replied 6 years ago.
On the package it says "in case of accidental overdose, contact a health professional immediately." When I called the VCA animal hospital the nurse had not heard of this so they referred me to animal poison control. In terms of dosage on this product, the active ingredients are:

134 mg Thiamine (B-1)
22 mg C3 (Colostrum Calming Complex)
21 mg L-Theanine

Expert:  brisadog replied 6 years ago.

None of those ingredients will cause an issue with toxicity. I am familiar with the product (although I've only used the liquid, and not the soft chews).


It is a very safe supplement.


Related Dog Veterinary Questions